# SDR A6WA201040265

- Difficulty date: February 24, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 16,755 hours, 15,794 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6007522193
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PRESS/RETURN FILTER MOUNT BRACKET IN AEB CRACKED (AFT RADIUS).  REO REPAIR 601R-53-62-031.
